doxycycline hyclate vs monohydrate nausea causes after eating

I get completely nausea after 30 minutes that I take DoxycyclineI

I feel like the drug did help my original symptoms but the side effects have been diabolical. And now I just want to give up on getting help for. This

medication was recommended due to my penicillin allergy. An empty stomach or after eating waiting 2 hours. When I told the nurses and doctors I was prescribed this; no one had anything good to say about. I was also told by the ER doctor to stop taking doxycycline, which I was already going. I'm not a person who take pills often, however I will stick with holistic doctors and natural remedies. So for the last 3 days, I have had all the above side effects, and weighing the good, for it has helped what I'm taking it for. Using expired doxycycline can cause damage to your kidneys. I have stomach cramps constantly and it makes it tough to concentrate and work. I called the doctor. Doryx MPC ( doxycycline hyclate delayed-release tablets). She advised that these symptoms are all normal and that we can lower my dose to 75mg/day since I'm not having any swelling of the face, neck, lips, tongue, and no hives or rashes. I thought I was dying. Loss of appetite nausea vomiting diarrhea rash photosensitivity hives, and; hemolytic anemia. Email 1 sinus infection chills, insomnia, strong effexor heart palpitations that woke me from trying to sleep, nausea, really horrible dry mouth and throat, diarrhea, vivid nightmare. Then it started ( still does) feeling like I'm breathing fire into my body. If your doctor thinks you need to give it a try then I recommend you give it your best shot.

nausea, doxycycline, monohydrate, after, eating, causes, hyclate | Category: Herbals, Man's Health